# SDR DALA1314140682

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50402
- Condition: Damaged
- Location: Bs 1200 Rbl 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, BS 1200, RBL 1, HAS DOUBLE DRILLED HOLE.  REPAIRED IAW SRM 53-00-51 FIG 201, REPAIR 3.
